Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

H.pylori bacteria, sciatica, foul taste in mouth, stomach pain, unable to eat. Treatment?

being treated for h palori bacteria with 2 500 mg amoxicillan twice day, clarithromycin 500 mg twice daily and prevacid 30 mg twice day. i also take hydrocodone 5-325 four times daily for sciatica nerve damage and methadone hcl 5 mg twice day.. i am so sick. can barely drink without being sick and eating is out. my mouth taste like the meds. are just disolving in it and taste horrible . stomach aches and has for months but this is different. should i go to er or is this normal.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of APD ACID PEPSIC DYSPEPSIA;due to use of excessive medication may be the cause in your condition..irregular dietary habits,modern lifestyles (drinking,smoking,etc),CURRY,HURRY,WORRY are the main other causative factors.

other possible similar cause is,PEPTIC ULCER; confirm with upper gastro intestinal endoscopy.

treatment plan;

i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints without any side effects.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints. or mail me at
I hope this is helpful for you, thank you          
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor